I am only 19 years old and last year of 2006 I was diagnosis with endomestriosis. I have had a cycle ever since I was ten years old and at the age 13 years of old. I discovered what bad cramps felt like. I would have bad headaches, pelvis pains, joints pain, back pain, ankles swollen, blood cots, and heavy periods. I went to several doctors in Alabama till one day last year I find a doctor who cared about my condition. The situation was so bad that I couldn't work when my cycle came on. I could be a teenage or even a young women. When my cycle came on all I want to do was lay in the bed like I was on bed rest.It made me feel tired, restless, and liveless.(I wanted my life back) I started losing my jobs because my bosses did not understand the pain I was really going through. When you have this conditons and people don't understand they think you are putting on, but oh no I was not I was in pain. So, finally I recieve real medical attention. I had the surgery, I was eighteen years old. After the surgery my doctor told me I had a real bad case of endo, I was hurt because after all this time through the pain I had endo. and all the other doctors told me I was too young. At that time I thought will I be able to have children. I have been in a strong relationship for two years, and having a child is a blessing and important to me. Which when I mention that to my doctor he put me on the Lupron Depo for six months to stop my period. Four months after taking the shot my period return as bad as it was before. Now, my curiousity is will I be able to have any children and now especially with a tilt uterus. I need answer I need help. I am all cried out for a blessing from God. To anyone that reads this and believe in God pray for me. pleaseReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?